# SDR CA980915019

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 82820083003
- Condition: Chafed
- Location: Fuel System
- Part time: 19,091 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AS THE PILOT WAS DOING A WALK-AROUND CHECK, HE NOTICED A SMALL FUEL LEAK FROM A DRAIN HOLE UNDER THE RIGHT HAND WING.  FURTHER INVESTIGATION REVEALED THAT THIS LEAK WAS DUE TO CHAFING ON THE TUBE AGAINST THE SPLIT RING INSIDE THE SPLIT CONNECTOR.  TUBE PART NUMBER 82820083-003, AND SPLIT WASHER PART NUMBER 3659-6-9.  PART TC:  24,481.
